Alert archive / New Jersey / Special Marine Warnings in 2016

Special Marine Warning 39, NWS Philadelphia/Mount Holly

June 8, 2016

NWS Philadelphia/Mount Holly issued this special marine warning at Jun 8, 2016, 12:28 PM EDT. It was in force for 92 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2016, 12:28 PM EDT (16:28 UTC)
Expired
Jun 8, 2016, 2:00 PM EDT
In force
92 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
0.0 in
Wind
49.0 mph

The radar

The Philadelphia radar (KDIX), 75 km from the middle of the area, began a volume at 16:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 12:44 PM EDTTSTM WND GST 57Cape May, NJ
Jun 8, 12:50 PM EDTTSTM WND GST 64Brigantine, NJ
Jun 8, 12:55 PM EDTTSTM WND DMGAvon, NJTREES DOWN
Jun 8, 12:55 PM EDTTSTM WND DMGBrielle, NJTREES DOWN
Jun 8, 1:00 PM EDTTSTM WND GST 50North Beach Haven, NJ
Jun 8, 1:00 PM EDTTSTM WND GST 50Ship Bottom, NJ
Jun 8, 1:05 PM EDTTSTM WND GST 66Harvey Cedars, NJ
Jun 8, 1:05 PM EDTTSTM WND GST 66Long Beach Twp, NJ

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 4.5 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2016-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2016-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -60 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1149 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
-60 m²/s²
0-3 km storm-relative helicity
-5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

818 
WHUS51 KPHI 081628
SMWPHI
ANZ450>454-470>473-475-081800-
/O.NEW.KPHI.MA.W.0039.160608T1628Z-160608T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1228 PM EDT WED JUN 8 2016

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ  HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM...
  COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM...
  COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20
  NM...
  COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20
  NM...
  COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM...
  WATERS FROM CAPE MAY NJ TO FENWICK ISLAND DE OUT 20 TO 40 NM...
  WATERS FROM GREAT EGG INLET NJ TO CAPE MAY NJ OUT 20 TO 40 NM...
  WATERS FROM LITTLE EGG INLET NJ TO GREAT EGG INLET NJ OUT 20 TO 40
  NMY FROM 20 TO 40 NM...
  WATERS FROM MANASQUAN INLET NJ TO LITTLE EGG INLET NJ OUT 20 TO 40
  NM...
  WATERS FROM SANDY HOOK NJ TO MANASQUAN INLET NJ OUT 20 TO 40 NM...

* UNTIL 200 PM EDT

* AT 1226 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM SOUTH AMBOY TO FOURTEEN FOOT BANK LIGHT...MOVING EAST
  AT 40 KNOTS.

  HAZARD...WIND GUSTS TO 50 KNOTS OR HIGHER ARE POSSIBLE. 

  SOURCE...RADAR INDICATED. 

  IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND 
           SUDDENLY HIGHER WAVES. 

* LOCATIONS IMPACTED INCLUDE...
  LITTLE EGG REEF...GREAT EGG REEF...ATLANTIC CITY...BELMAR...ATLANTIC
  CITY REEF...MONMOUTH BEACH...28-
  MILE WRECK...SHIP BOTTOM...MANASQUAN INLET...HARVEY CEDARS...SHARK
  RIVER REEF...AXEL CARLSON REEF...GARDEN STATE SOUTH REEF...SEA BRIGHT...
  SEASIDE PARK...SEA GIRT REEF...WILDWOOD REEF...CAPE MAY REEF...NORTH
  BEACH HAVEN AND BRIGANTINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO SAFE HARBOR UNTIL HAZARDOUS WEATHER PASSES.

&&

LAT...LON 3941 7341 3874 7402 3870 7415 3868 7415
      3881 7507 3956 7423 4040 7398 4026 7365
      3997 7340 3954 7335
TIME...MOT...LOC 1626Z 290DEG 39KT 4050 7429 3906 7515 

HAIL...0.00IN
WIND...49KTS

$$

AMC

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jun 8, 10:44 AM EDT, 1 hour 44 minutes earlier.

Area forecast discussion, Jun 8, 10:44 AM EDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1044 AM EDT WED JUN 8 2016

.SYNOPSIS...
A strong disturbance in the upper atmosphere will move across the
region today. High pressure then builds to our south and west
tonight and Thursday, before moving over our area on Friday. Low
pressure is forecast to track from north of the Great Lakes to near
coastal New England Saturday into Sunday. This will pull a cold
front across our area Saturday night into early Sunday, then high
pressure gradually returns for early next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A well-defined mid- to upper-level shortwave trough/vort max can be
seen on the mid morning water vapor satellite loop digging
southeastward across Great Lakes and into western NY/northwestern
PA. This disturbance will pass through eastern PA and NJ this
afternoon. A band of showers and embedded thunderstorms over central
PA was moving into western Berks County and the southern Poconos
just before 10 AM. Simulated reflectivity from the latest hi-res CAM
guidance seem to have a good handle on the upstream convection thus
far. Based on trends from the latest guidance and observations, made
some considerable adjustments to the hourly PoP grids for today with
the 930 AM ESTF update. PoPs were increased to categorical for a 1-3
hour period across eastern PA, much of NJ and the northern Delmarva
late this morning and/or early afternoon.

The passage of the shortwave trough will be accompanied by an
anomalously cold pocket of air in the mid and upper levels. Despite
a rather dry airmass in place with dewpoints in the 40s and 50s,
steep mid-level lapse rates associated with the cool pool aloft and
steepening low-level lapse rates from the few hours of daytime
heating prior to the arrival of the showers this morning will yield
enough instability (SBCAPE approximately 200-400 J/kg) to support
low-topped thunderstorms. Any storms could easily contain small
hail given the freezing level lowering to less than 7 kft AGL.

The Day 1 Outlook from SPC has placed most of the area in a
marginal risk for severe storms with the primary threat being
damaging winds. Convection (even w/o lightning) could contain
locally strong wind gusts as boundary layer winds strengthen to of
40-50 mph early this afternoon. Soundings and surface observations
( T-Td depression of 15-25F) also show some evidence of an
inverted V in the sub-cloud layer, indicating the potential for
these stronger winds aloft to reach the surface with convection.

Again, with this system moving quickly to the east, the threat of
precip will be brief. The showers and storms should end around
1-2 PM in our far western zones in PA and 4-5 PM near the coast.
Skies are then expected to clear from southwest to northeast
later this afternoon. Highs will be in the 60s and 70s with a
breezy northwest wind gusting 25-35 mph.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
Skies should clear pretty quickly in the wake of the trough, with
everyone clearing out by midnight. Models are depicting a 850 mb jet
persisting over our region through the overnight hours. This may
keep winds up around 10 to 20 mph overnight. However, despite this,
still expect temps to drop into the 40s and 50s across the region
given the persistent cold air and dry air advection.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
The synoptic setup is comprised of a trough in the east Thursday
that shifts offshore during Friday as a expansive ridge is across
the Plains. As a trough moves into the West over the weekend, the
ridge in the Plains narrows but sharpens and this allows a strong
trough to move into the Northeast and Mid Atlantic regions.
This feature persists into early next week, however it should
gradually shift eastward as surface high pressure arrives from the
west. There is a convective potential later Saturday into Sunday as
a cold front arrives, all under northwesterly flow aloft. The extent
of the convection will depend on the timing of the cold front and
short wave energy diving southeastward. We used a model/continuity
blend approach for Thursday into Saturday, then blended in the 00z
WPC thereafter. Some adjustments were then made following additional
collaboration with our neighboring offices.

For Thursday and Friday...An upper-level trough remains across the
Northeast and Mid Atlantic regions Thursday with cyclonic flow as a
result. A weak area of surface high pressure will gradually build
toward our region later Thursday, then arrives over our area on
Friday. A tightening pressure gradient is in place Thursday and the
forecast soundings indicate good mixing after sunrise, therefore a
breezy day is anticipated. These winds should settle quickly
Thursday evening as mixing diminishes and the pressure gradient
relaxes. As the upper-level trough gradually shifts eastward and
more offshore Friday, a ridge into the Midwest and western Great
Lakes region along with strong warm air advection should result in a
ribbon of increasing ascent and moisture convergence from about the
central Great Lakes southeastward. This should at least start to
toss some high level cloudiness our way during Friday, with also the
potential for some convective cloud debris spilling southeastward. A
stronger mid level impulse dropping southeastward Friday night
across the Great Lakes may initiate a convective cluster.

For Saturday and Sunday...This time frame is less certain given a
complicating factor of timing and more questions regarding
convective initiation, track and intensity. The guidance all show a
robust trough moving into southeastern Canada and the Northeast with
deepening low pressure to our north. This will pull a warm front
into our area, then a cold front follows sometime mostly later
Saturday into Sunday morning. This timing may change and could be
somewhat disrupted by convection. A plume of robust warm air
advection occurs and as the aforementioned trough amplifies east-
southeastward, a potent mid and upper-level jet streak dives toward
the Mid Atlantic. The combination of strengthening deep west-
northwest flow, initial strong warm air advection and increasing
ascent points to a convective cluster. This setup looks to favor the
development of a potential MCS in the vicinity of the Great Lakes
Friday night then sliding southeastward Saturday and Saturday night.
The forecast soundings suggest strong flow which would lead to fast
storm motions and the potential for damaging winds. However, there
is uncertainty with the details and therefore lower confidence on
the scope of the associated convective hazards. The cold front is
currently forecast to be settling south of our area Sunday morning
with much cooler and drier air arriving from the northwest. This
should also result in increasing synoptic winds during Sunday.

For Monday and Tuesday...A significant (closed) trough is forecast
to be across the Northeast and Mid Atlantic regions during this time
frame. A surface low is forecast to be slowly moving toward the
Canadian Maritimes and the pressure gradient should be relaxing
especially on Tuesday. It appears to be dry during this time frame
with much drier air in place, although with cyclonic flow there
could be a decent amount of cloud development during each day.

&&

.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Mostly VFR conditions are expected for the TAF period. The one
exception will be MVFR, and possibly brief MVFR or IFR
restrictions with showers and isolated thunderstorms late this
morning and early afternoon. The showers and storms have already
made it to RDG/ABE mid morning and should reach the I-95 TAF sites
just before 16Z and ACY/MIV shortly after. Variable and gusty
winds will be possible with the strongest storms. 12Z TAFs include
a short (1-2 hr) TEMPO group for TSRA from PHL and points north.
We may need to add it to ILG-MIV-ACY but these terminals will be
on the southern tail of the convection so confidence in TS is
lower.

Winds are currently SW in advance of the precip this morning.
Winds will become W-NW or NW when the precip arrives and continue
out of this direction for the remainder of the TAF period. Winds
could gust near 30 kt between 16Z and 00Z, but then drop off to
near or below 15 kt.

OUTLOOK...
Thursday and Friday...VFR. Northwest winds near 15 knots with gusts
to around 25 knots, decreasing during both nights.

Saturday and Sunday...A chance for showers and thunderstorms with
the arrival of a cold front late Saturday into Sunday morning. There
is the potential for mainly brief visibility restrictions if any
showers and thunderstorms move across a terminal, however timing and
coverage is less certain at this time. Northwest winds will become
gusty on Sunday in the wake of a cold front.

&&

.MARINE...
Winds will continue to increase through the early morning hours.
Have already seen a few gusts near 25 kt. Thus, we are starting the
SCA now and continuing it today and tonight. As mentioned in the
previous forecast, there is a small chance for gale force gusts,
primarily on the New Jersey coastal waters from mid day through late
this afternoon. However, the window is rather narrow and not when we
would expect to see the deepest mixing. So for now have held off on
issuing a gale warning, but will continue to monitor.

Stronger winds are also possible in the vicinity of any showers and
thunderstorms that may develop today.

OUTLOOK...
Thursday and Friday...A Small Craft Advisory is in effect through
22z Thursday. There should be sufficient mixing to allow for gusts
to about 25 knots Thursday especially nearshore. The winds then
diminish enough Thursday night and Friday that should be below
advisory criteria.

Saturday and Sunday...The winds shift to a southerly direction
Saturday and increase to 10-20 knots ahead of a cold front.
This front should move through Saturday night into Sunday morning,
and the winds shift to the northwest and become gusty in its wake on
Sunday. Some showers and thunderstorms should move through late
Saturday into Sunday. Wind gusts may reach low-end gales for a
time on Sunday.

&&

.EQUIPMENT...
DOX WSR-88D Radar...Technicians on site and work on the radar is
ongoing. Currently, no estimated time for return to service is yet
known. More information will be passed along as it becomes available.
Alternate nearby radars that cover portions of Delmarva include, DIX,
LWX, AKQ as well as terminal doppler radars TBWI, TADW, and TPHL.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 6 PM EDT Thursday for ANZ430-431-
     450>455.

&&

Synopsis...Gorse
Near Term...Klein
Short Term...Johnson
Long Term...Gorse
Aviation...Gorse/Johnson/Klein
Marine...Gorse/Johnson
Equipment...
Hazardous weather outlook, Jun 8, 12:13 PM EDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1213 PM EDT WED JUN 8 2016

DEZ001-NJZ010-012-013-015>023-027-PAZ070-071-104-106-091615-
NEW CASTLE-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
EASTERN MONTGOMERY-LOWER BUCKS-
1213 PM EDT WED JUN 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW THUNDERSTORMS EARLY THIS AFTERNOON WILL BE CAPABLE OF
PRODUCING LOCALLY DAMAGING WIND GUSTS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

PLEASE RELAY ANY REPORTS OF THUNDERSTORM WIND DAMAGE AND HAIL TO
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY.

DEZ004-NJZ014-024>026-091615-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
1213 PM EDT WED JUN 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW THUNDERSTORMS EARLY THIS AFTERNOON WILL BE CAPABLE OF
PRODUCING LOCALLY DAMAGING WIND GUSTS AND SMALL HAIL.

THERE IS A MODERATE RISK OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

PLEASE RELAY ANY REPORTS OF THUNDERSTORM WIND DAMAGE AND HAIL TO
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY.

ANZ430-431-450>455-091615-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1213 PM EDT WED JUN 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS EARLY THIS AFTERNOON WILL BE CAPABLE OF
PRODUCING LOCALLY STRONG WIND GUSTS BETWEEN 35 AND 50 KT AND
SMALL HAIL.

WEST-NORTHWEST WIND GUSTS MAY BRIEFLY APPROACH GALE FORCE BEHIND
THE SHOWERS AND STORMS DURING THE MID TO LATE AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NORTHWEST WIND GUSTS SUNDAY MAY REACH LOW-END GALE FORCE FOR A
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-003-MDZ008-012-015-019-020-NJZ001-007>009-PAZ054-055-060>062-
101>103-105-091615-
KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-
WARREN-MORRIS-HUNTERDON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS-
1213 PM EDT WED JUN 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 8, 12:08 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1208 PM EDT WED JUN 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1206 PM     TSTM WND DMG     MIDDLETOWN              39.45N  75.71W
06/08/2016                   NEW CASTLE         DE   TRAINED SPOTTER

            NUMEROUS TREES AND WIRES

&&

EVENT NUMBER PHI1601177

STAFF
Local storm report, Jun 8, 12:10 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1210 PM EDT WED JUN 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1202 PM     TSTM WND DMG     CHERRY HILL             39.93N  75.03W
06/08/2016                   CAMDEN             NJ   TRAINED SPOTTER

            NUMEROUS TREES DOWN ALONG KINGS HIGHWAY BETWEEN RT 70
            AND 73

&&

EVENT NUMBER PHI1601178

STAFF
Local storm report, Jun 8, 12:14 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1214 PM EDT WED JUN 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 PM     TSTM WND GST     NEWPORT                 39.30N  75.18W
06/08/2016  M58 MPH          CUMBERLAND         NJ   TRAINED SPOTTER

&&

EVENT NUMBER PHI1601179

STAFF
Local storm report, Jun 8, 12:16 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1216 PM EDT WED JUN 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1216 PM     HAIL             SICKLERVILLE            39.72N  74.97W
06/08/2016  E0.25 INCH       CAMDEN             NJ   TRAINED SPOTTER

&&

EVENT NUMBER PHI1601180

STAFF
Local storm report, Jun 8, 12:20 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1220 PM EDT WED JUN 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1218 PM     TSTM WND GST     MILLVILLE MUNI AIRPORT  39.37N  75.07W
06/08/2016  M66 MPH          CUMBERLAND         NJ   ASOS

&&

EVENT NUMBER PHI1601181

STAFF
Local storm report, Jun 8, 12:24 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1224 PM EDT WED JUN 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     TSTM WND GST     NEW CASTLE COUNTY AIRPO 39.68N  75.61W
06/08/2016  M54 MPH          NEW CASTLE         DE   ASOS

&&

EVENT NUMBER PHI1601182

STAFF

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 10:26 AM EDTSpecial Weather StatementPHIWarren49 min
Jun 8, 11:12 AM EDTSpecial Weather StatementPHIHunterdon, Morris, Warren48 min
Jun 8, 11:23 AM EDTSpecial Marine WarningPHI97 min
Jun 8, 11:23 AM EDTSpecial Weather StatementPHISalem37 min
Jun 8, 11:27 AM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester, Salem48 min
Jun 8, 11:33 AM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Somerset42 min
Jun 8, 12:01 PM EDTSpecial Weather StatementPHICumberland29 min
Jun 8, 12:02 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 4 more43 min
Jun 8, 12:04 PM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Monmouth, Somerset56 min
Jun 8, 12:24 PM EDTSevere Thunderstorm WarningPHICape May, Cumberland51 min
Jun 8, 12:37 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Cape May, Cumberland, Monmouth, Ocean38 min
Jun 8, 12:47 PM EDTGale WarningPHI8 hr
Jun 8, 12:47 PM EDTSmall Craft AdvisoryPHI45 hr
Jun 8, 12:47 PM EDTSevere Thunderstorm WarningPHIMonmouth28 min
Jun 8, 2:11 PM EDTSpecial Marine WarningPHI64 min
Jun 8, 2:25 PM EDTSpecial Weather StatementPHICumberland, Salem50 min
Jun 8, 3:07 PM EDTSpecial Marine WarningPHI83 min
Jun 8, 5:18 PM EDTSpecial Weather StatementPHIOcean27 min
Jun 8, 10:36 AM EDTSpecial Weather StatementPHIChester39 min
Jun 8, 11:03 AM EDTSevere Thunderstorm WarningPHIChester, Delaware42 min
Jun 8, 3:04 PM EDTSpecial Weather StatementPHIMontgomery, Philadelphia26 min

Nearby

Special Marine Warnings in New Jersey, 2016Every special marine warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.